# SDR SWAA2023062972807

- Difficulty date: June 29, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 48,277 hours, 25,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 LIGHTS ASSY'S IN AFT GALLEY/CABIN DO NOT ILLUMINATE WHEN EMERGENCY LIGHTS ARE SWITCHED ON.<[01] REMOVED AND REPLACED BATTERY PACK AT AFT LH POSITION (M1673) REF AMM 33-51-06.
